# SDR HEEA060677

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6610Y
- Make and model: Bell 206L-3
- Aircraft serial: 51419
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Transducer
- Part number: BSE20630G
- Condition: Corroed
- Location: Fuel Pressure
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING FUEL PRESSURE TRANSDUCER, IT WAS NOTED THAT THE CANNON PLUG ATTACHED HAD BEEN EXPOSED TO VARIOUS CORROSIVE ELEMENTS AND HAD CORRODED TO THE EXTENT THAT THE PLUG COULD NOT BE REMOVED WITHOUT DAMAGING THE PLUG AND TRANSDUCER. REPLACED WITH SERVICEABLE CANNON PLUG AND TRANSDUCER.
